JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MULTIPLE SOLUTIONS FOR QUASILINEAR ELLIPTIC EQUATIONS WITH CRITICAL GROWTH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MULTIPLE SOLUTIONS FOR QUASILINEAR ELLIPTIC EQUATIONS WITH CRITICAL GROWTH
Wang, Youjun;
  PDF(new window)
 Abstract
For a class of quasilinear elliptic equations we establish the existence of multiple solutions by variational methods.
 Keywords
quasilinear Schrdinger equations;critical growth;minimax procedure;
 Language
English
 Cited by
1.
Nonnegative solution for quasilinear Schrödinger equations that include supercritical exponents with nonlinearities that are indefinite in sign, Journal of Mathematical Analysis and Applications, 2015, 421, 1, 643  crossref(new windwow)
2.
Nonlinear perturbations of a periodic Schrödinger equation with supercritical growth, Zeitschrift für angewandte Mathematik und Physik, 2015, 66, 5, 2379  crossref(new windwow)
3.
Existence of solutions to a class of asymptotically linear Schrödinger equations in Rn via the Pohozaev manifold, Journal of Mathematical Analysis and Applications, 2015, 428, 1, 165  crossref(new windwow)
4.
Multiplicity of nonnegative solutions for quasilinear Schrödinger equations, Journal of Mathematical Analysis and Applications, 2016, 434, 1, 939  crossref(new windwow)
 References
1.
M. J. Alves, P. C. Carriao, and O. H. Miyagaki, Non-autonomous perturbations for a class of quasilinear elliptic equations on R, J. Math. Anal. Appl. 344 (2008), no. 1, 186-203. crossref(new window)

2.
J. G. Azorero and I. P. Alonso, Multiplicity of solutions for elliptic problems with critical exponent or with a nonsymmetric term, Trans. Amer. Math. Soc. 323 (1991), no. 2, 877-895. crossref(new window)

3.
L. Bocardo and F. Murat, Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations, Nonlinear Anal. 19 (1992), no. 6, 581-597. crossref(new window)

4.
J. Chabrowski, Concentration-compactness principle at infinity and semilinear elliptic equations involving critical and subcritical Sobolev exponents, Calc. Var. Partial Differential Equations 3 (1995), no. 4, 493-512. crossref(new window)

5.
M. Colin and L. Jeanjean, Solutions for a quasilinear Schrodinger equations: a dual approach, Nonlinear Anal. 56 (2004), no. 2, 213-226. crossref(new window)

6.
M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon, Elmsford, NY, 1964.

7.
S. Kurihura, Large amplitude quasi-solitons in superfluid films, J. Phys. Soc. Japan 50 (1981), 3262-3267. crossref(new window)

8.
P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part 1, 2, Ann. Inst. H. Poincare Anal. Non Lineaire 1 (1984), no. 2, 109-145

9.
P. L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part 1, 2, Ann. Inst. H. Poincare Anal. Non Lineaire 1 (1984), no. 4, 223-283.

10.
J. Q. Liu and Z. Q. Wang, Soliton solutions for quasilinear Schrodinger equations. I, Proc. Amer. Math. Soc. 131 (2003), no. 2, 441-448. crossref(new window)

11.
J. Q. Liu, Y. Q. Wang, and Z. Q. Wang, Soliton solutions to quasilinear Schrodinger equations. II, J. Differential Equations 187 (2003), no. 2, 473-493. crossref(new window)

12.
J. Q. Liu, Y. Q. Wang, and Z. Q. Wang, Solutions for quasilinear Schrodinge equations via the Nehari method, Comm. Partial Differential Equations 29 (2004), no. 5-6, 879-901. crossref(new window)

13.
A. Moameni, Existence of soliton solutions for a quasilinear Schrodinger quation involving critical exponent in $R^{N}$, J. Differential Equations 229 (2006), no. 2, 570-587. crossref(new window)

14.
A. Nakamura, Damping and modification of exciton solitary waves, J. Phys. Soc. Japan 42 (1977), 1824-1835. crossref(new window)

15.
J. M. do O, O. Miyagaki, and H. Olimpio, Soliton solutions for quasilinear Schrodinger equations with critical growth, J. Differential Equations 248 (2010), no. 4, 722-744. crossref(new window)

16.
I. Peral, Multiplicity of solutions for the p-Laplacian, in: A. Ambrosetti, K. C. Chang, I. Eklend (Eds.), Lecture Notes at the Second School on Nonlinear Functional Analysis and Applications to Differential Equations at ICTP, Trieste, (1997), 153-202.

17.
M. Poppenberg, K. Schmitt, and Z. Q. Wang, On the existence of soliton solutions to quasilinear Schrodinger equations, Calc. Var. Partial Differential Equations 14 (2002), no. 3, 329-344. crossref(new window)

18.
P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conf. Ser. in Math. No. 65, Amer. Math. Soc., Providence, RI, 1986.

19.
U. Severo, Existence of weak solutions for quasilinear elliptic equations involving the p-Laplacian, Electron. J. Differential Equations 2008 (2008), no. 56, 1-16.

20.
Elves A. B. Silva and Gilberto F. Vieira, Quasilinear asymptotically periodic Schrodinger equations with critical growth, Calc. Var. Partial Differential Equations 39 (2010), no. 1-2, 1-33. crossref(new window)

21.
Y. J. Wang, J. Yang, and Y. M. Zhang, Quasilinear elliptic equations involving the N-Laplacian with critical exponential growth in $R^{N}$, Nonlinear Anal. 71 (2009), no. 12, 6157-6169. crossref(new window)

22.
Y. J.Wang, Y. M. Zhang, and Y. T. Shen, Multiple solutions for quasilinear Schrodinger equations involving critical exponent, Appl. Math. Comp. 216 (2010), no. 3, 849-856 crossref(new window)

23.
M. Willem, Minimax Theorems, Birkhauser, Boston, 1996.